# SDR ASAA2024080251694

- Difficulty date: August 2, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750239
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION ANGLE IS CORRODED FROM FS 727C TO 727I. GROUNDED - YES. REMOVED CORROSION AND IS OUT OF LIMITS IAW 737-900ER SRM 53-00-53-1A-2 REPAIR ACCOMPLISHED ON MIG 5 OK389082 AAR W/O# 1022511 1000-0022W=1" O=.040" R=0 L=15" D=.040".
